# SDR DALA2022072705170

- Difficulty date: July 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,402 hours, 38,837 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 RH ENG DRAG FTG HOLES NBR 11 TO 13 AND 16 TO 18 WERE INPECTED AND FOLLOWING DAMAGES WERE FOUND: HOLE #11, GOUGE ON FITTING LOWER EDGE AT 4 CLOCK POS ; HOLE #12, GOUGE ON FITTING LOWER EDGE BTW 7 - 8 CLOCK POS ; HOLE #13 CORROSION ALL AROUND SKIN AND FITTING ; HOLE #16 CORROSION ON FITTING BTW 7 - 8 CLOCK POS ; HOLE #17 CORROSION ALL AROUND SKIN, ALSO CORROSION ON FITTING BTW 4 - 11 CLOCK POS ; HOLE #18 CORROSION ALL AROUND SKIN, ALSO CORROSION ON FITTING BTW 3 - 9 CLOCK POS. IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00224: HOLES OF RH ENG DRAG FITTINGS WERE REPAIRED PER ER/A 589987-14AD REV. B SECTION VI:PERMANET REPAIR AND PRI 589987-14, REV. 4. (2333776)
